Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Shreveport, LA

April 13, 2014Howard County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 13, 2014, 10:01 PM CDT for Howard County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 10:01 PM CDT (03:01 UTC)
Expired
Apr 13, 2014, 11:00 PM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Howard County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 131 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:30 PM CDTTSTM WND DMG3 W De Queen, ARA FEW TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:13 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
713 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WUUS54 KSHV 140301
SVRSHV
ARC061-133-OKC089-140400-
/O.NEW.KSHV.SV.W.0073.140414T0301Z-140414T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...UMPIRE...NASHVILLE...DIERKS...
  SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...

* UNTIL 1100 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES NORTHEAST OF BROKEN BOW...OR 19 MILES NORTHWEST OF DE
  QUEEN...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GILLHAM...LOCKESBURG...ATHENS...CENTER POINT AND CORINTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3434 9393 3419 9392 3418 9382 3396 9382
      3389 9390 3392 9440 3394 9438 3394 9441
      3393 9442 3394 9447 3392 9448 3396 9516
      3424 9516 3425 9505 3431 9505 3433 9446
      3420 9446 3420 9426 3433 9426
TIME...MOT...LOC 0301Z 274DEG 75KT 3423 9457

$$

VII
1 follow-up statement
519 
WWUS54 KSHV 140347
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 PM CDT SUN APR 13 2014

OKC089-140357-
/O.CAN.KSHV.SV.W.0073.000000T0000Z-140414T0400Z/
MCCURTAIN OK-
1047 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR MCCURTAIN COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3434 9393 3419 9392 3418 9382 3408 9384
      3406 9397 3402 9413 3398 9447 3433 9446
      3420 9446 3420 9426 3433 9426
TIME...MOT...LOC 0347Z 274DEG 75KT 3416 9341

$$

ARC061-133-140400-
/O.CON.KSHV.SV.W.0073.000000T0000Z-140414T0400Z/
HOWARD AR-SEVIER AR-
1047 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SEVIER AND HOWARD COUNTIES...

AT 1044 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
22 MILES EAST OF MUDDY FORK...OR 12 MILES SOUTH OF GLENWOOD...MOVING
EAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3434 9393 3419 9392 3418 9382 3408 9384
      3406 9397 3402 9413 3398 9447 3433 9446
      3420 9446 3420 9426 3433 9426
TIME...MOT...LOC 0347Z 274DEG 75KT 3416 9341

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:45 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 13, 7:45 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT SUN APR 13 2014

.UPDATE...
WE HAVE ADDED OUR REMAINING LOUISIANA PARISHES TO TORNADO WATCH
NUMBER 76 IN EFFECT UNTIL MIDNIGHT IN LIGHT OF THE CONVECTIVE
PUSH ACROSS TOLEDO BEND COUNTRY INTO NORTH CENTRAL LOUISIANA. WE
HAVE INCREASED POPS AND AMENDED WEATHER FOR THE ADDED PARISHES NOW
IN THE WATCH. ELSEWHERE ARCOSS THE FOUR STATE AREA...AN IMPRESSIVE
SQUALL LINE HAS DEVELOPED ALONG THE COLD FRONT WITH A SEVERE
THUNDERSTORM WATCH NOW IN PLACE TO OUR NW. WE WILL CONTINUE TO
MONITOR THE ENVIRONMENT OUT AHEAD OF THIS LINE FOR NEW
DEVELOPMENT. LASTLY...WE HAVE EXTENDED THE CURRENT LAKE WIND
ADVISORY UNTIL MIDNIGHT. NO OTHER CHANGES AT THIS TIME. /24/

&&

.PREV DISCUSSION... /ISSUED 632 PM CDT SUN APR 13 2014/

AVIATION...
SOUTH WINDS 10 TO 15 KNOTS AND GUSTY TO CONTINUE OVERNIGHT AHEAD
OF AN APPROACHING COLD FRONT. TSRA CONDITIONS TO INCREASE IN
COVERAGE THROUGH THE EVENING ALONG THE COLD FRONT. DAMAGING
WINDS...HAIL...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH SOME
STORMS. IFR/LIFR CEILINGS AREAWIDE BY DAYBREAK. WINDS TO BECOME
NORTHWEST BEHIND THE FRONT AFTER 14/12Z WITH LINGERING -TSRA
CONDITIONS CONTINUING THROUGH 14/15Z AND ENDING FROM THE WEST.
OTHERWISE...CONDITIONS TO IMPROVE TO VFR AFTER 14/18Z.

PREV DISCUSSION... /ISSUED 550 PM CDT SUN APR 13 2014/

DISCUSSION...
SPC TORNADO WATCH NUMBER 76 IS IN EFFECT UNTIL MIDNIGHT. WE HAVE
RESENT ZONE UPDATES AND RECREATION FORECAST FOR THIS EVENING
VERSES MENTIONING ANY REMAINING PORTION OF THE LATE AFTERNOON TO
INCLUDE HEADLINES AND SEVERE THREAT. AT PRESENT OUR LAKE WIND
ADVISORY FOR TODAY WILL EXPIRE AT 8 PM...BUT COULD BE EXTENDED
PAST SUNSET BASED ON THE PRESSURE GRADIENT ACROSS NORTHEAST TEXAS.
WE WILL SEE HOW THE GUSTS LOOK EARLY THIS EVENING. NO OTHER
CHANGES AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 221 PM CDT SUN APR 13 2014/

DISCUSSION...
A LINE OF DEVELOPING SHOWERS AND THUNDERSTORMS...ALONG A LEADING
SHORT WAVE..SPREADING INTO NE TX...SE OK...AND EXTREME WESTERN AR
THIS AFTN. EXTENSIVE CLOUD COVER THIS AFTN MAY LIMIT
INSTABILITY...HOWEVER...40 TO 45 KT SOUTHERLY WINDS JUST ABOVE
BOUNDARY LAYER...PARTICULARLY NORTH OF I-20...PROVIDE AMPLE SHEAR
FOR SVR STORMS. REMOVED SVR MENTION BEHIND THIS INITIAL LINE FOR
EVENING HOURS...BUT WILL KEEP MENTION OF SVR IN AHEAD OF THIS LINE...
IN ADDITION TO STORMS THAT REDEVELOP LATE TONIGHT...OUT AHEAD OF
MAIN COLD FRONT. THIS FRONT WILL MOVE INTO NORTHERN PORTIONS OF
CWA LATE TONIGHT...AND SHOULD CLEAR AREA DURING MORNING HOURS...
LEAVING A PERIOD OF STRATIFORM RAIN...IN STRONGLY SATURATED
INVERSION IN LOW LVLS...ENDING DURG THE AFTN. ALSO ISSUES LAKE
WIND ADVISORY FOR AREA WITH COLD FRONT WINDS...NOON UNTIL
MIDNIGHT. ALONG WITH FALLING TEMPERATURES DURING THE DAY...A
RARITY FOR MID APRIL... WIND CHILLS MAY ALSO FALL INTO THE 20S
DURG EVE GIVEN STRENGTH OF WINDS AS TEMPS FALL THRU THE 40S...AND
INTO 30S. FREEZE WARNINGS FOR NORTHERN CWA NEED TO BE LOOKED AT
FOR MONDAY NIGHT. HIGH PRESSURE OVER AREA BY TUESDAY WITH STG
RADIATIVE COOLING TUE NIGHT... WILL HAVE TO LOOK AT NEAR FREEZING
OVERNIGHT TEMPS POSSIBLE ACROSS A LARGER SWATH TUE NIGHT. TEMPS
WILL RETURN TO NEAR SEASONAL LATER IN WEEK WITH POSSIBLE
CONVECTION LATER IN WEEK AS BROAD UPPER TROUGHING MOVG ACROSS
REGION...AND THEN AGAIN POSSIBLY LOW POPS SITUATION AGAIN FOR
EASTER./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  64  37  62  35 /  60  40  20  10  10
MLU  67  67  37  60  34 /  60  60  40  10  10
DEQ  53  54  32  61  32 /  70  30  10  10  10
TXK  57  58  35  61  35 /  70  30  10  10  10
ELD  63  63  34  60  32 /  70  50  30  10  10
TYR  56  57  35  62  37 /  60  30  10  10  10
GGG  59  60  36  62  35 /  60  30  10  10  10
LFK  66  67  37  63  36 /  60  40  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: OKZ077.

     LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
     FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
     FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

24
Hazardous weather outlook, Apr 13, 11:52 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT SUN APR 13 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-141700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1152 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS DEVELOPING NEAR DALLAS FORT WORTH...ARE EXPECTED TO
BECOME MORE INTENSE WITH DAYTIME HEATING...AS THEY TRACK INTO
NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EARLY AFTERNOON
TODAY. THESE STORMS WILL MOVE INTO NORTHWEST LOUISIANA...SOUTHWEST
ARKANSAS...AND THE EAST TEXAS LAKES...LATER THIS AFTERNOON. THE
STORMS WILL FINALLY REACH NORTHCENTRAL LOUISIANA BY EARLY EVENING.
INSTABILITY AND DEEP LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT
THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS...INCLUDING
DISCRETE SUPERCELLS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. STORMS MAY
SUBSIDE LATER IN THE EVENING...WITH ANOTHER ROUND OF STRONG TO
SEVERE STORMS POSSIBLE...DURING THE LATE NIGHT HOURS AHEAD OF A
STRONG COLD FRONT MOVING ACROSS THE AREA MONDAY MORNING. LOCALLY HEAVY
RAINFALL WILL ALSO BE A CONCERN WITH RAINFALL TOTALS OF TWO TO
THREE INCHES EXPECTED IN SOME AREAS...ESPECIALLY ACROSS NORTHERN
LOUISIANA AND SOUTHERN ARKANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A FEW STRONG THUNDERSTORMS...MAY LINGER INTO THE MORNING HOURS ON
MONDAY...BEFORE THE COLD FRONT CLEARS OUT OF THE AREA. A CHANCE
FOR THUNDERSTORMS WILL RETURN LATE THURSDAY INTO FRIDAY AHEAD OF
ANOTHER COLD FRONT MOVING INTO THE REGION. HOWEVER...NO
SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND
TONIGHT.

VII

In the hours before

Local storm report, Apr 13, 4:28 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
428 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 N PITTSBURG           33.01N  94.97W
04/13/2014                   CAMP               TX   EMERGENCY MNGR

            ROOFS OFF OF THREE BUILDINGS. DAMAGE TO A CHURCH.
            VEHICLE FLIPPED.

&&

EVENT NUMBER SHV1400288

10
Special weather statement, Apr 13, 8:06 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
806 PM CDT SUN APR 13 2014

LAZ018-020-022-140145-
GRANT-LA SALLE-NATCHITOCHES-
806 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
     LA SALLE AND GRANT...

INCLUDING THE FOLLOWING LOCATIONS...
     COLFAX AND MONTGOMERY...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS 8 MILES WEST OF BOYCE...AND NEAR
KURTHWOOD. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

VII
Local storm report, Apr 13, 8:16 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     HOPE                    33.67N  93.59W
04/13/2014                   HEMPSTEAD          AR   LAW ENFORCEMENT

            A FEW TREES DOWN...POWER LINES DOWN

&&

EVENT NUMBER SHV1400289

10

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:04 PM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more3 hr
Apr 13, 10:08 PM CDTTornado WarningSHVHoward, Sevier37 min
Apr 13, 11:57 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada, Sevier48 min
Apr 14, 4:38 AM CDTFreeze WarningSHVHempstead, Howard, Little River, Nevada, Sevier28 hr
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningSHVMcCurtain64 min
Apr 14, 12:02 AM CDTSevere Thunderstorm WarningSHVMcCurtain58 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.